MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER,WITH CARRY BAG

MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER,WITH CARRY BAG
Catalog Number HCSFISHNEB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer starting on 1/21, the nebulizer stopped working.
 
Additional Manufacturer Narrative
According to the customer starting on 1/21, the nebulizer stopped working.The nebulizer was received about a year and a half ago from a pediatrician in regards to her son's asthma.The customer stated, "over the week, my son was having really bad upper respiratory issues and we tried using the nebulizer several times".The customer stated it would turn on, but "there would be no power actually coming from it as far as to power up the medication for the nebulizer".The customer continued to stated that it "basically turns on, but it has no function completely so he ended up being hospitalized".There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
COMPRESSOR,NEBULIZER,WITH CARRY BAG
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21398105
Report Number1417592-2025-00080
Device Sequence Number12737370
Product Code BTI
UDI-Device Identifier10884389197455
UDI-Public10884389197455
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCSFISHNEB
Device Lot Number6462111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient SexUnknown
Patient Weight34 KG